Loading [MathJax]/jax/output/CommonHTML/jax.js
Quarterly Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Quarterly Journal of Mathematics, 2013, том 64, выпуск 4, страницы 1091–1098
DOI: https://doi.org/10.1093/qmath/has021
(Mi qjm4)
 

Эта публикация цитируется в 8 научных статьях (всего в 8 статьях)

The prime number race and zeros of Dirichlet L-functions off the critical line: part 3

K. Forda, Y. Lamzouria, S. Konyaginb

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 W. Green Street, Urbana, IL 61801, USA
b Steklov Mathematical Institute, 8, Gubkin Street, Moscow 119991, Russia
Финансовая поддержка Номер гранта
National Science Foundation DMS-0901339
Российский фонд фундаментальных исследований 11-01-00329
Natural Sciences and Engineering Research Council of Canada (NSERC)
The research of K.F. was partially supported by National Science Foundation grant DMS-0901339. The research of S.K. was partially supported by Russian Fund for Basic Research, Grant N. 11-01-00329. The research of Y.L. was supported by a Postdoctoral Fellowship from the Natural Sciences and Engineering Research Council of Canada.
Поступила в редакцию: 02.05.2012
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/qjm4
  • Эта публикация цитируется в следующих 8 статьяx:
    1. Greg Martin, Pu Justin Scarfy Yang, Aram Bahrini, Prajeet Bajpai, Kübra Benli̇, Jenna Downey, Yuan Yuan Li, Xiaoxuan Liang, Amir Parvardi, Reginald Simpson, Ethan Patrick White, Chi Hoi Yip, “An annotated bibliography for comparative prime number theory”, Expositiones Mathematicae, 2025, 125644  crossref
    2. Alexandre Bailleul, Lucile Devin, Daniel Keliher, Wanlin Li, “Exceptional biases in counting primes over function fields”, Journal of London Math Soc, 109:3 (2024)  crossref
    3. OLIVIA BECKWITH, DI LIU, JESSE THORNER, ALEXANDRU ZAHARESCU, “A zero density estimate and fractional imaginary parts of zeros for L-functions”, Math. Proc. Camb. Phil. Soc., 174:3 (2023), 605  crossref
    4. Di Liu, Alexandru Zaharescu, “Races with imaginary parts of zeros of the Riemann zeta function and Dirichlet L-functions”, Journal of Mathematical Analysis and Applications, 494:1 (2021), 124591  crossref
    5. Youness Lamzouri, Bruno Martin, “On the race between primes with an odd versus an even sum of the last k binary digits”, Funct. Approx. Comment. Math., 61:1 (2019)  crossref
    6. Dave Platt, Tim Trudgian, “Fujii's development on Chebyshev's conjecture”, Int. J. Number Theory, 15:03 (2019), 639  crossref
    7. Adam J. Harper, Youness Lamzouri, “Orderings of weakly correlated random variables, and prime number races with many contestants”, Probab. Theory Relat. Fields, 170:3-4 (2018), 961  crossref
    8. Youness Lamzouri, “A bias in Mertens' product formula”, Int. J. Number Theory, 12:01 (2016), 97  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:159
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025